A new representation for the density matrix : (II). Equations of motion

Ramachandran, G. ; Murthy, M. V. N. (1980) A new representation for the density matrix : (II). Equations of motion Nuclear Physics A, 337 (2). pp. 301-312. ISSN 0375-9474

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/037594...

Related URL: http://dx.doi.org/10.1016/0375-9474(80)90058-5


The equations of motion for the new SU(n) parameters representing the density matrix for arbitrary spin are derived. It is shown that for a class of hamiltonians which are diagonal, the equations are exactly solvable by using the device of combining the SU(n) parameters in pairs using the Pauli spin matrix σγ. It is also shown that using the correspondence relations between the SU(n) parameters and the spherical tensor moments, it is possible to picture the time evolution of the tensor parameters using the explicit solutions for the SU(n) parameters. This procedure has been illustrated by discussing in detail the problem of spin-1 and spin-3/2 systems interacting with an external magnetic field and subjected to quadrupole interactions.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:25563
Deposited On:06 Dec 2010 13:13
Last Modified:09 Jun 2011 11:18

Repository Staff Only: item control page